| Model Number |
CL-374-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during closing spine subcutaneous layer while performing interrupted suturing technique when the surgeon was tying a knot and made his last throw, the tail of suture broke off.Surgeon cut the remaining suture off and left the tied section in.No patient injury.